Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Reddish eyes, feeling heat in the head, sleeplessness. Any idea what it is?

Hi , few days back my friend got eyes red and he consult doctor .doctor gave eye drops for every1 hour. After one week he is feeling something more heat on head. He is not getting sleep. He is getting up from sleep and telling that feeling giddiness. he is feeling more heat on body. Many times he went to in emergency hospital. can you give any suggesion?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
I would need more information to conclude anything but there are 3 possible possibilities;
1. Conjunctivitis...on 1hrly antibiotics
2. Infection of cornea...but both eyes?...not usually......
3.Inflammation of a chamber behind the cornea & in front of the lens, the anterior chamber. Anterior uveitis. so on One hrly prednisolone eye drops.
Please show a proper ophthalmologist. ..... It might be Uveitis being treated as Conjunctivitis.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor